# SDR SWIA200210737

- Difficulty date: March 15, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 30,062 hours, 36,292 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD LEFT AND RIGHT STABILIZER DEICE AND INBOARD LEFT AND RIGHT WING DEICE REPEATEDLY FAIL ON BOTH TIMERS.  RETURNED TO PDX.  REMOVED AND REPLACED EJECTOR FLOW CONTROL VALVE IAW MM 30-20-04.  OPS CHECKS GOOD.
